# SDR 0100393207

- Difficulty date: February 1, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N307US
- Make and model: Airbus A320-211
- Aircraft serial: 106
- Aircraft time: 35,359 hours, 15,430 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: D3247002308800
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD Y RSVR LO LVL MESSAGE.  FOLLOWED ECAM AND COM PROCEDURES.  CONTINUED TO FINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED A LOOSE B-NUT AT THE YELLOW SYSTEM BRAKE ACCUMULATOR.  SERVICED SYSTEM WITH NO OTHER LEAKS NOTED.
